# SDR FDEA200901140191

- Difficulty date: January 14, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 39,347 hours, 18,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A532H1414201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT NR 3 RT SEAT TRACK HAS 2 ELONGATED SCALLOPS AT FR 54.2 AND 6 INCHES AFT OF FR 54.2.  REMOVED DAMAGED SECTION OF TRACK AND INSTALLED NEW SEAT TRACK AT TRACK NR 3 RT BETWEEN FR 54.2 AND FR 58 IAW A310-200 SRM 51-72-10.
